# SDR ABXA9700653

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401117
- Condition: Dented
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DENTS WERE FOUND ON FUSELAGE SKIN AT FS 180 BETWEEN LONGERONS 20R TO 23R.  REPAIRED IAW ABX REA D953-16160-MR.
